Sh:728

Bib entry
@article{Sh:728,
 author = {Kennedy, Juliette Cara and Shelah, Saharon},
 title = {{On embedding models of arithmetic of cardinality $\aleph_1$ into reduced powers}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {176},
 number = {1},
 year = {2003},
 pages = {17--24},
 issn = {0016-2736},
 doi = {10.4064/fm176-1-2},
 mrclass = {03C62 (03C20 03C50)},
 mrnumber = {1971470},
 doi = {10.4064/fm176-1-2},
 note = {\href{https://arxiv.org/abs/math/0105134}{arXiv: math/0105134}},
 arxiv_number = {math/0105134}
}